# SDR DXTA2010101804264

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 3,979 hours, 2,508 cycles
- Engine: Pwc PW306A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50128891
- Part serial: 0528
- Condition: Worn
- Location: Mlg
- Part time: 3,979 hours, 2,508 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVEN PRESSURE BRAKING CAUSES ACFT TO AGGRESSIVELY VEER LEFT.  R & R NR 4 MAIN BRAKE ASSY. BLED ALL AIR FROM BRAKE HYD SYS.  PERFORMED TAXI CHECK WITH NO DEFECTS NOTED.  ALL WORK DONE IAW MM 32-40-21.
